# SDR CA001218002

- Difficulty date: November 27, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 44,295 hours, 46,223 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 200736001
- Condition: Failed
- Location: Nose
- Component: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVERSHOT RWY BY SOME 140 METERS. PASSENGERS & CREW MEMBERS WERE DEPLANED W/O REQUIREMENT OF EMERGENCY EVACUATION & WERE TRANSPORTED TO YFC AIRPORT TERMINAL - WERE NO INJURIES TO REPORT. A/C CAME TO REST IN MUD PAST END OF RWY WITH NOSE GEAR BURIED UP TO NOSE GAR DOORS - NO REPORTED DAMAGE TO DOORS OR GEAR. SEVERAL MAINT PERSONNEL. A/C REMOVED FROM END OF RWY BY 1500 LOCAL TIME AFTER MUCH DILIGENCE FROM THESE PERSONNEL. INIT INSP REVEALED VISIBLE DAMAGE TO BE MINIMAL BUT FURTHER DETAILED INSP WILL FOLLOW. A/C INSP  & DEEMED SAFE FOR FERRY FLT. THOROUGH SPCL INSP AFTER ABNORMAL GROUND LOADS OF A/C COMPLETED, NOSE LDG GEAR DOORS REPLACED & NOSE LDG GEAR
